Hi everyone as some of you may know I been on here before giving advice and asking for it and everyone has been very helpful I knew I could come back with any problems. So As a lot of you know I have bad back problems stemming from when I had surgery when I was little. They cut under my right shoulder blade to fix my collapsed lung and after I had surgery again on something unrelated at 14 I started having sever back pain. I went and saw 2 specialists and my regular doc on what to do and we tried everything. From muscle relaxers,nerve meds,anti imflamaroties everything and nothing worked. The only thing we found worked were vicodin. As a lot of you CPers know to is after being on pain meds for a long time your body builds a tolerence. Well this past week my back has been swelling and I been spiking fevers but I dont feel sick? The fevers range from 99.1-101.0. I am going with my mom on thursday to see my doctor and was wondering though if you had any ideas what it could be? Do you think it could just be from me being in so much pain my body is reacting? Over the weekend I did run out of my meds so I had to suffer for a couple of days without them. Is it possible not having them and being on them so long and me aggravating the muscles could of casued this? Like I said I dont feel sick nothing else hurts but my back. Lower back and right under where the scar is where it normally hurts feels swollen. I was kind of confused cause I dont remember pulling my back and I havent done any heavy lifting or anything. I also was taking some Flexaril over the weekend that my doc had prescribed me but that didnt seem to work so well it just made me tired. My back also feels like its on fire on the right side. Any advice would be appreciated and thank you for taking the time to read this and respond. I hope you are all having PAIN FREE DAYS !!!
Having run out of your pain meds could certainly cause someof the issues you have been having. You best bet would check the website for the meds you are on and see what the side effects are. You could have be having withdrawal symtoms depending on how your body reacts. With the flexeril if you haven't had it in a long time, it will make you sleepy or groggy-it's just a normal side effect which usually disappear after a few weeks.
You didn't say what type of doctor you are seeing? If it is your GP you might want to ask for a referal to a good back doctor who see what was causing the issues.
Personally I wouldn't be overly concerned with the fever. My doc always said that anything 101 and under, your body is burning off whatever bug you have caught.
Hope you feel better soon!
The following user gives a hug of support to ibake&pray: Outtapain (06-08-2011)
The Following User Says Thank You to ibake&pray For This Useful Post: Outtapain (06-08-2011)
Thank you guys for the advice ! I do have a regular GP who I have discussed going to see a specialist with but I cant do this at this current moment because I have no health insurance. Most of the places where I live will not see me with out it.I will definatly keep everyone updated on how the appointment goes tomorrow. Oh and I did try physical therapy but it seemed to aggravate it more then anything I was in more pain when I left there then when I showed up so im kinda at a lost. Hope he has some suggestion.
Have you tried accupuncture? I went for a year and it helped me and the pain I was having in my legs. It takes about 6 visits before you see change so you have to have some patience there. It might be something to consider and it isn't so expensive that most folks can handle it without insurance.. i paid $60 for 90 minutes-and I live right outside of Washington, CD.
You might try a Chiropractor to, if it's bone or muscoloskelatel....as for the fever I have to agree with the other poster, it's not really a high fever, so probably means nothing but a cold or something. Let us know if your GP has any great ideas.
Hi guys just wanted to update you on what was going on. I saw my doctor today and he looked at my back. He said it felt really tender and really tight and the way it was sticking out was complexing cause it runs all the way down the right side of my back. He said it felt like it was stemming from where my scar was but he wasnt sure how it happen. He also said I have to keep a eye on the fever cause it could indicate something else is going on. He wants me to try using the Flexaril and heating pad over the weekend and if it isnt better by monday or so to give him a call cause I will have to come back in and we will have to figure out what the next step is. Thank you all for your support and answers and I will let you know what happens. God bless!